# SDR REXA2015112501144

- Difficulty date: November 25, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 18,819 hours, 12,162 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE LINE FAIRING 443BT IS CHAFED & GOUGED ON THE AFT END OF THE PANEL.  FABRICATED NEW HINGE LINE FAIRING IAW SRM 51-24-16-001-001-A01, 51-24-36-001-001-A01, 51-42-06-001-001-A01 & 51-42-13-001-001-A01, PAINTED IAW 51-25-01-001-001-A01.  CLEARANCE CHECKED GOOD IAW AMM 54-12-01-400-802 A01.
